IDEAS home Printed from https://ideas.repec.org/a/taf/tsysxx/v56y2025i3p561-581.html
   My bibliography  Save this article

Existence and global exponential stability of Weyl almost automorphic solution in finite dimensional distributions for SDINNs

Author

Listed:
  • Yongkun Li
  • Xinyue Zhou
  • Bing Li

Abstract

This article mainly studies the existence and stability of Weyl almost automorphic solutions in finite dimensional distributions to stochastic delayed inertial neural networks (SDINNs). Since the family consisting of Weyl almost automorphic stochastic processes is not closed under linear operations, we first utilising the Hölder inequality, the Burkholder Davis Gundy inequality, and the Banach fixed point principle to prove that the considered system admits a unique $ \mathcal {L}^p $ Lp-bounded and $ \mathcal {L}^p $ Lp-uniformly continuous solution. Then, we used the definition to prove that this solution is also Weyl almost automorphic in finite dimensional distributions. In addition, we utilise the method of proof by contradiction combined with inequality skills to show the global exponential stability in pth mean of the Weyl almost automorphic solution. Finally, we confirm the validity of our results through a numerical example and computer simulation.

Suggested Citation

  • Yongkun Li & Xinyue Zhou & Bing Li, 2025. "Existence and global exponential stability of Weyl almost automorphic solution in finite dimensional distributions for SDINNs," International Journal of Systems Science, Taylor & Francis Journals, vol. 56(3), pages 561-581, February.
  • Handle: RePEc:taf:tsysxx:v:56:y:2025:i:3:p:561-581
    DOI: 10.1080/00207721.2024.2395933
    as

    Download full text from publisher

    File URL: http://hdl.handle.net/10.1080/00207721.2024.2395933
    Download Restriction: Access to full text is restricted to subscribers.

    File URL: https://libkey.io/10.1080/00207721.2024.2395933?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    As the access to this document is restricted, you may want to search for a different version of it.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:taf:tsysxx:v:56:y:2025:i:3:p:561-581. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no bibliographic references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Chris Longhurst (email available below). General contact details of provider: http://www.tandfonline.com/TSYS20 .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.